# SDR CALA2019052400003

- Difficulty date: May 19, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 58,054 hours, 10,675 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140T210127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9131853 - B767-53-3-7058 BULK CARGO COMPT STA 1540 AND STA 1562 S37L ATTACH STRINGER CLIPS FOUND CORROSION BULK CARGO COMPT STA1540 AND STA1562 S37L STRINGER CLIPS REPLACED AND INSTALLED AS PER SRM 51-10-02 AND SRM 51-40-02 AND ATTACH MAINTENANCE WORKSHEET FORM 44-0008 ITEM 1-6 ACCOMPLISHED STA 1562 S37L STRINGER CLIP P/N 146T1069-43, LOCAL FABRICATED AS REFER NRC LP 9132328 WORKING DETAILS STA 1540 S37L STRINGER CLIP P/N 140T2101U27.
